The correct answer to this question is D, All of the above. Many know acne as a condition that teenagers and young adults going through puberty experience. However, if one uses steroids, the acne can happen to anyone of any age. Acne is a skin condition.
It occurs when the hair follicles are filled with oil and dead skins, causing bumps and irritants on the skin. Breast development is when a man grows breast. Some people, like transgender people, take the steroids for this purpose. The other side effect is liver cancer. Though treatment is available for this cancer, there is no cure.
The correct answer to this question is D, All of the above. Acne is a skin condition, where hair follicles are filled with oil and dead skin cells. Without steroids, it is a common amount of teenagers going through puberty. With the steroids, any aged person can experience it. Steroids can also cause breast development.
Some in the LGBT community take the steroids for this purpose, especially transgender people who are transitioning. Like any steroid, it can cause permanent harm to the body. This particular steroid can cause liver cancer, which is a type of cancer without a cure- though treatment is available.